Alert archive / Nevada / Red Flag Warnings in 2010

Red Flag Warning 10, NWS Las Vegas, NV

July 20, 2010Nye County, Nevada

NWS Las Vegas, NV issued this red flag warning at Jul 20, 2010, 3:00 AM PDT for Nye County, Nevada. It took effect at Jul 20, 2010, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 20, 2010, 3:00 AM PDT (10:00 UTC)
In effect from
Jul 20, 2010, 11:00 AM PDT
Expired
Jul 20, 2010, 8:00 PM PDT
In force
9 hr
Issued by
NWS Las Vegas, NV

County Nye County, NV

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 10.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2010-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2010-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6145 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WWUS85 KVEF 201000
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 AM PDT TUE JUL 20 2010

...INCREASING SOUTHWEST WIND AND LOW RELATIVE HUMIDITY VALUES
TODAY AND WEDNESDAY...

.SOUTHWEST WINDS WILL INCREASE ACROSS SOUTHERN NEVADA TODAY AS AN
AREA OF LOW PRESSURE MOVES INTO THE PACIFIC NORTHWEST. DRY AIR IN
PLACE WILL LEAD TO MINIMUM RELATIVE HUMIDITY READINGS BETWEEN 5
AND 10 PERCENT. SIMILAR CONDITIONS ARE POSSIBLE ON WEDNESDAY.

NVZ462-202200-
/O.NEW.KVEF.FW.W.0010.100720T1800Z-100721T0300Z/
/O.NEW.KVEF.FW.A.0010.100721T1900Z-100722T0300Z/
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
300 AM PDT TUE JUL 20 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR CENTRAL AND SOUTHERN NYE COUNTY...WHICH IS IN EFFECT FROM
11 AM THIS MORNING TO 8 PM PDT THIS EVENING. A FIRE WEATHER WATCH
HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

CRITICAL FIRE WEATHER CONDITIONS WILL BE MET IN PORTIONS OF
CENTRAL AND SOUTHERN NYE COUNTY TODAY. SOUTHWEST WINDS OF 15 TO
25 MPH WITH GUSTS OF 30 TO 40 MPH AND MINIMUM RELATIVE HUMIDITY
VALUES WILL FALL TO BETWEEN 5 AND 10 PERCENT. 

SIMILAR CONDITIONS ARE POSSIBLE ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

NVZ461-202200-
/O.NEW.KVEF.FW.A.0010.100721T1900Z-100722T0300Z/
LINCOLN COUNTY/ELY DISPATCH-
300 AM PDT TUE JUL 20 2010

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE
WEATHER WATCH FOR MUCH OF LINCOLN COUNTY...WHICH IS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

CRITICAL FIRE WEATHER CONDITIONS MAY BE MET ACROSS PARTS OF
LINCOLN COUNTY WEDNESDAY. SOUTHWEST WINDS OF 15 TO 20 MPH WITH
GUSTS AROUND 35 MPH AND MINIMUM RELATIVE HUMIDITY VALUES AROUND 10
PERCENT ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

PIERCE
2 follow-up statements
839 
WWUS85 KVEF 202127
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
227 PM PDT TUE JUL 20 2010

.GUSTY SOUTHWEST WINDS ACROSS SOUTH CENTRAL NEVADA WILL DIMINISH
THIS EVENING THEN REDEVELOP WEDNESDAY AFTERNOON AS AN AREA OF LOW
PRESSURE MOVES INTO THE PACIFIC NORTHWEST. DRY AIR IN PLACE WILL
LEAD TO MINIMUM RELATIVE HUMIDITY READINGS BETWEEN 5 AND 10
PERCENT.

NVZ462-210400-
/O.UPG.KVEF.FW.A.0010.100721T1900Z-100722T0300Z/
/O.NEW.KVEF.FW.W.0011.100721T1900Z-100722T0300Z/
/O.CON.KVEF.FW.W.0010.000000T0000Z-100721T0300Z/
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
227 PM PDT TUE JUL 20 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING DUE TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM PDT WEDNESDAY DUE
TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR THE NYE COUNTY DESERTS...WHICH IS IN EFFECT FROM NOON
TO 8 PM PDT WEDNESDAY. THIS REPLACES THE FIRE WEATHER WATCH
PREVIOUSLY IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
8 PM PDT THIS EVENING.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH AND
MINIMUM RELATIVE HUMIDITY VALUES WILL BETWEEN 5 AND 10 PERCENT
WILL PERSIST ACROSS THE NYE COUNTY DESERTS BEFORE WINDS SUBSIDE
THIS EVENING. RELATIVE HUMIDITY VALUES WILL ONLY RECOVER TO AROUND
25 TO 30 PERCENT OVERNIGHT THEN GUSTY WINDS WILL AGAIN DEVELOP
WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NVZ461-210400-
/O.UPG.KVEF.FW.A.0010.100721T1900Z-100722T0300Z/
/O.NEW.KVEF.FW.W.0011.100721T1900Z-100722T0300Z/
LINCOLN COUNTY/ELY DISPATCH-
227 PM PDT TUE JUL 20 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM PDT WEDNESDAY DUE
TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR LINCOLN COUNTY...WHICH IS IN EFFECT FROM NOON TO 8 PM PDT
WEDNESDAY. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT.

SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS AROUND 35 MPH WILL
DEVELOP ACROSS CENTRAL AND NORTHERN LINCOLN COUNTY WEDNESDAY
AFTERNOON THEN DECREASE LATE WEDNESDAY EVENING. THIS WILL COMBINE
WITH MINIMUM RELATIVE HUMIDITY VALUES AROUND 10 PERCENT TO CREATE
CRITICAL FIRE WEATHER CONDITIONS.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

JA
846 
WWUS85 KVEF 210247
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
747 PM PDT TUE JUL 20 2010

.GUSTY SOUTHWEST WINDS ACROSS SOUTH CENTRAL NEVADA WILL REDEVELOP
WEDNESDAY AFTERNOON AS AN AREA OF LOW PRESSURE MOVES INTO THE
PACIFIC NORTHWEST. DRY AIR IN PLACE WILL LEAD TO MINIMUM RELATIVE
HUMIDITY READINGS BETWEEN 5 AND 10 PERCENT.

NVZ462-211100-
/O.EXP.KVEF.FW.W.0010.000000T0000Z-100721T0300Z/
/O.CON.KVEF.FW.W.0011.100721T1900Z-100722T0300Z/
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
747 PM PDT TUE JUL 20 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM PDT
WEDNESDAY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM PDT WEDNESDAY FOR
THE NYE COUNTY DESERTS DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITY.

SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH AND
MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 10 WILL REFORM
AGAIN WEDNESDAY AFTERNOON AND EVENING ACROSS THE NYE COUNTY
DESERTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NVZ461-211100-
/O.CON.KVEF.FW.W.0011.100721T1900Z-100722T0300Z/
LINCOLN COUNTY/ELY DISPATCH-
747 PM PDT TUE JUL 20 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM PDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM PDT
WEDNESDAY FOR LINCOLN COUNTY DUE TO GUSTY WINDS AND LOW RELATIVE
HUMIDITY.

SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS AROUND 35 MPH WILL
DEVELOP ACROSS CENTRAL AND NORTHERN LINCOLN COUNTY WEDNESDAY
AFTERNOON THEN DECREASE LATE WEDNESDAY EVENING. THIS WILL COMBINE
WITH MINIMUM RELATIVE HUMIDITY VALUES AROUND 10 PERCENT TO CREATE
CRITICAL FIRE WEATHER CONDITIONS.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 19, 9:01 PM PDT, 5 hours 59 minutes earlier.

Area forecast discussion, Jul 19, 9:01 PM PDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
901 PM PDT MON JUL 19 2010

.SYNOPSIS...HIGH PRESSURE WILL MOVE EAST OF THE AREA ALLOWING
TEMPERATURES TO TREND BACK TOWARDS NORMAL BY THE MIDDLE OF THE WEEK.
A TROUGH OF LOW PRESSURE WILL BRING GUSTY WINDS TO THE AREA TUESDAY
AND WEDNESDAY AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE IN MOHAVE COUNTY THROUGH THE WEEK.
&&

.UPDATE...SKIES HAVE JUST ABOUT CLEARED FROM THE AFTERNOON
CONVECTION CWA WIDE. HOWEVER LARGE CLOUD SHIELD JUST TO THE
EAST OF MOHAVE COUNTY SHOULD DRIFT INTO THE AREA OVERNIGHT AND WILL
KEEP PARTLY CLOUDY CONDITIONS FOR THIS AREA. MEANWHILE CURRENT
MOSTLY CLEAR WILL CONTINUE OVERNIGHT FOR THE REST OF THE CWA.
EXCESSIVE HEAT WARNING FOR THE LOWER ELEVATIONS OF THE MOJAVE DESERT
EXPIRED AT 9 PM PDT/MST AND APPEARS WILL NOT NEED TO BE EXTENDED
INTO TUESDAY AS A DEGREE OR TWO OF COOLING SHOULD TAKE PLACE.
CURRENT SHORT TERM TRENDS REMAINS ON TRACK. WILL UPDATE GRIDS/ZONES
TO REMOVE MENTION OF EVENING THUNDERSTORMS/HEAT WARNING HEADLINES...
OTHERWISE NO FURTHER UPDATES PLANNED.

.PREV DISCUSSION...
215 PM PDT MON JUL 19 2010

.SHORT TERM...BASED ON SATELLITE IMAGERY...SOUTHWEST FLOW APPEARS TO
BE PRETTY WELL INGRAINED OVER THE AREA KEEPING MOST AREAS DRY. THERE
ARE A FEW STORMS THAT HAVE DEVELOPED OVER NORTHERN MOHAVE COUNTY
THIS AFTERNOON AND A FEW COULD STILL DEVELOP OVER THE CENTRAL AND
SOUTHERN AREAS OF MOHAVE COUNTY AS OUTFLOW BOUNDARIES MOVE EAST OUT
OF CENTRAL ARIZONA. OTHERWISE...DRY CONDITIONS AND ONLY A FEW
CUMULUS ARE EXPECTED. TEMPERATURES ACROSS THE AREA ARE ONCE AGAIN
APPROACHING IF NOT EQUALING THE WEEKEND HIGH TEMPERATURES IN MANY
AREAS. WITH DEW POINTS NEARLY STATIC...HUMID CONDITIONS CONTINUE FOR
MUCH OF THE FORECAST AREA. MODELS CURRENTLY HAVE HIGH PRESSURE
CENTERED EAST OF THE AREA AND FORECAST IT TO MOVE TO THE SOUTHEAST
AS A TROUGH OF LOW PRESSURE MOVES INTO THE NORTHWEST. THIS WILL BE
THE MAIN PLAYER FOR THE NEXT COUPLE OF DAYS BRINGING GUSTY SOUTHWEST
WINDS TO THE REGION. FOR FIRE WEATHER CONCERNS...SEE THE FIRE
WEATHER SECTION BELOW. TEMPERATURES ACROSS THE AREA SHOULD RETURN TO
NORMAL LEVELS BY WEDNESDAY.

.LONG TERM...CONFLICTING SIGNALS FROM THE MEDIUM RANGE MODELS AGAIN
TODAY. THE 12Z GFS ENSEMBLES FLOPPED BACK TO A STRONGER RIDGE AND
WEAKER TROUGH...MEANING THE SOUTHEAST MONSOON FLOW WOULD REMAIN IN
PLACE WITH HUMID AIR AND CHANCES FOR SHOWERS AND THUNDERSTORMS. THE
12Z ECMWF SUPPORTS THIS IDEA THROUGH THE WEEKEND FOLLOWED BY STRONG
TROUGHING ENTERING THE WEST COAST...WHICH WOULD MEAN A TRANSITION TO
DRY SOUTHWEST FLOW. MADE MINOR CHANGES TO THE GRIDS...MAINLY TO
TIGHTEN THE POP GRADIENT BETWEEN THE DRY WESTERN ZONES AND THE
CHANCE POPS IN MOHAVE COUNTY. TEMPERATURES ARE EXPECTED TO BE A FEW
DEGREES ABOVE NORMAL...BUT NOT AS HOT AS WE HAVE SEEN LATELY. &&

.AVIATION...FOR MCCARRAN...SOUTH TO SOUTHWEST WIND 10 TO 15 KNOTS
WITH AFTERNOON GUSTS AROUND 20 KNOTS THROUGH TUESDAY...WITH STRONGER
GUSTS POSSIBLE WEDNESDAY. CLOUD BASES AROUND 12K TO 15K FT...WITH A
LITTLE MORE CLOUD DEVELOPMENT OVER THE LOCAL MOUNTAINS. A FEW
THUNDERSTORMS ARE EXPECTED IN THE PEACH SPRINGS AND MORMON MESA
CORRIDORS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTH TO SOUTHWEST WINDS GENERALLY UNDER 15 KNOTS WITH
AFTERNOON GUSTS AND FOLLOWING LOCAL DIURNAL PATTERNS. THE EXCEPTION
WILL BE IN AND NEAR THUNDERSTORM ACTIVITY /WHICH WILL BE CONFINED TO
MOHAVE COUNTY/ WHERE STRONGER GUSTS ARE POSSIBLE.
&&

.FIRE WEATHER...WIDESPREAD CRITICAL FIRE CONDITIONS ARE NOT EXPECTED
ON TUESDAY BUT A TROUGH OF LOW PRESSURE WILL BRING AN INCREASE IN
WINDS ON WEDNESDAY. COVERAGE OF CRITICAL FIRE CONDITIONS COULD
EXPAND WEDNESDAY SO A FIRE WEATHER WATCH WAS ISSUED FOR THAT
AFTERNOON AND INTO THE EARLY EVENING FOR NVZ461 AND 462 WHERE THE
STRONGEST WINDS AND LOWEST RH ARE FORECAST. RH LEVELS BELOW 15
PERCENT ARE EXPECTED WITH WINDS POTENTIALLY GUSTING BETWEEN 35 AND
40 MPH.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR NVZ461-462.
AZ...NONE.
CA...NONE.
&&

JENSEN/SALMEN/MORGAN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 19, 10:25 AM PDT, 16 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1025 AM PDT MON JUL 19 2010

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-200830-
LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
1025 AM PDT MON JUL 19 2010 /1025 AM MST MON JUL 19 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

VERY HOT CONDITIONS ARE EXPECTED AGAIN TODAY WITH UNUSUALLY HIGH
HUMIDITY LEVELS CONTINUING ACROSS MUCH OF THE SOUTHERN GREAT BASIN
AND MOJAVE DESERT. AN EXCESSIVE HEAT WARNING HAS BEEN ISSUED FOR
ELEVATIONS BELOW 4000 FEET FROM NOON THROUGH 9 PM THIS EVENING TO
ADDRESS THE HEAT AND HUMIDITY CONCERNS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLIGHT COOLING TREND WILL BRING SOME RELIEF TO THE AREA
BEGINNING TUESDAY BUT MORE SO THROUGH THE REMAINDER OF THE WEEK.
FORECASTED GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY COULD
LEAD TO FIRE WEATHER CONCERNS IN SOME AREAS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

AZZ001-CAZ519>521-NVZ014-015-200830-
NORTHWEST PLATEAU-EASTERN SIERRA SLOPES-OWENS VALLEY-
WHITE MOUNTAINS OF INYO COUNTY-ESMERALDA AND CENTRAL NYE COUNTY-
LINCOLN COUNTY-
1025 AM PDT MON JUL 19 2010 /1025 AM MST MON JUL 19 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HOT CONDITIONS ARE EXPECTED TO CONTINUE TODAY ACROSS THE REGION.
HUMID CONDITIONS WILL COMBINE WITH THE HEAT TO MAKE CONDITIONS
UNCOMFORTABLE ACROSS MUCH OF THE SOUTH. GUSTY SOUTHWEST WINDS ARE
EXPECTED ACROSS THE NORTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLIGHT COOLING TREND WILL BRING SOME RELIEF TO THE AREA
BEGINNING TUESDAY BUT MORE SO THROUGH THE REMAINDER OF THE WEEK.
FORECASTED GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY COULD
LEAD TO FIRE WEATHER CONCERNS IN SOME AREAS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

POTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 3:00 AM PDTFire Weather WatchVEFLincoln, Nye11 hr
Jul 20, 2:27 PM PDTRed Flag WarningVEFLincoln, Nye30 hr

Nearby

Red Flag Warnings in Nevada, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.